Equate Prescription Strength Pain Reliever & Fever Reducer with Acetaminophen, 100 Tablets

Equate Prescription Strength Pain Reliever & Fever Reducer with Acetaminophen, 100 Tablets
2 photos
Brand: Equate
(18)
1 stores
0 Products

Product Details

Kick your aches and pains to the curb with the Equate Prescription Strength Pain Reliever & Fever Reducer with Acetaminophen. Each individual tablet contains 325mg of acetaminophen which is a powerful medication used to treat mild to moderate pain from headaches, toothaches, menstrual cramps, back aches, and even reduces fever. Adults and children 12 years and over can take two tablets every four to six hours as symptoms persist, but are instructed not to exceed ten tablets within 24 hours. Children 6 years to under 12 years can take one tablet every four to six hours as symptoms persist, but are instructed not to exceed five tablets within 24 hours. Say goodbye to aches and pains with Equate Prescription Strength Pain Reliever & Fever Reducer with Acetaminophen. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Regular Strength Pain Reliever Tablets with Acetaminophen, 325mg, 100 Count: Equate pain relief tablets can be taken by children ages 6 and up and adults Temporarily relieves fever and aches and pains in the body Pill size is small and easy to swallow Includes 100 tablets per bottle

Shop Now

Compare Buying Options

Search
Amazon Amazon

Product Specifications

Technical Details

Manufacturer -
Brand Equate
Item model number -
Color White
Weight -
Height -
Depth -

Additional Product Information

Product Id 285288
User Reviews and Ratings
4.8 (18 ratings)
4.8 out of 5 stars
UPC 681131411059

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon

Top User Reviews and Ratings

No reviews available yet.

Be the first to review this product!